Volume 19, issue 7 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On equivariant and motivic slices

Drew Heard

Algebraic & Geometric Topology 19 (2019) 3641–3681
Bibliography
1 A Ananyevskiy, O Röndigs, P A Østvær, On very effective hermitian K–theory, Math. Z. (2019)
2 S Araki, M Murayama, τ–cohomology theories, Japan. J. Math. 4 (1978) 363 MR528864
3 T Bachmann, The generalized slices of Hermitian K–theory, J. Topol. 10 (2017) 1124 MR3743071
4 D Dugger, D C Isaksen, Motivic cell structures, Algebr. Geom. Topol. 5 (2005) 615 MR2153114
5 D Dugger, D C Isaksen, The motivic Adams spectral sequence, Geom. Topol. 14 (2010) 967 MR2629898
6 J P C Greenlees, L Meier, Gorenstein duality for real spectra, Algebr. Geom. Topol. 17 (2017) 3547 MR3709655
7 J J Gutiérrez, O Röndigs, M Spitzweck, P A Østvær, Motivic slices and coloured operads, J. Topol. 5 (2012) 727 MR2971612
8 J Heller, K Ormsby, Galois equivariance and stable motivic homotopy theory, Trans. Amer. Math. Soc. 368 (2016) 8047 MR3546793
9 M A Hill, Ext and the motivic Steenrod algebra over , J. Pure Appl. Algebra 215 (2011) 715 MR2747214
10 M A Hill, The equivariant slice filtration: a primer, Homology Homotopy Appl. 14 (2012) 143 MR3007090
11 M A Hill, M J Hopkins, D C Ravenel, On the nonexistence of elements of Kervaire invariant one, Ann. of Math. 184 (2016) 1 MR3505179
12 M A Hill, L Meier, The C2–spectrum Tmf1(3) and its invertible modules, Algebr. Geom. Topol. 17 (2017) 1953 MR3685599
13 M Hoyois, From algebraic cobordism to motivic cohomology, J. Reine Angew. Math. 702 (2015) 173 MR3341470
14 P Hu, I Kriz, Real-oriented homotopy theory and an analogue of the Adams–Novikov spectral sequence, Topology 40 (2001) 317 MR1808224
15 D C Isaksen, A Shkembi, Motivic connective K–theories and the cohomology of A(1), J. K–Theory 7 (2011) 619 MR2811718
16 S Kelly, Triangulated categories of motives in positive characteristic, PhD thesis, Université Paris 13 (2012) arXiv:1305.5349
17 T Y Lam, Introduction to quadratic forms over fields, 67, Amer. Math. Soc. (2005) MR2104929
18 P S Landweber, Annihilator ideals and primitive elements in complex bordism, Illinois J. Math. 17 (1973) 273 MR0322874
19 M Levine, The homotopy coniveau tower, J. Topol. 1 (2008) 217 MR2365658
20 M Levine, G S Tripathi, Quotients of MGL, their slices and their geometric parts, Doc. Math. Extra Vol. 7 (2015) 407 MR3404387
21 G Li, X D Shi, G Wang, Z Xu, Hurewicz images of real bordism theory and real Johnson–Wilson theories, Adv. Math. 342 (2019) 67 MR3877362
22 J Lurie, Higher topos theory, 170, Princeton Univ. Press (2009) MR2522659
23 J Lurie, Higher algebra, book project (2017)
24 M A Mandell, J P May, Equivariant orthogonal spectra and S–modules, 755, Amer. Math. Soc. (2002) MR1922205
25 A Mathew, N Naumann, J Noel, Nilpotence and descent in equivariant stable homotopy theory, Adv. Math. 305 (2017) 994 MR3570153
26 A Mazel-Gee, Quillen adjunctions induce adjunctions of quasicategories, New York J. Math. 22 (2016) 57 MR3484677
27 F Morel, On the motivic π0 of the sphere spectrum, from: "Axiomatic, enriched and motivic homotopy theory" (editor J P C Greenlees), NATO Sci. Ser. II Math. Phys. Chem. 131, Kluwer Acad. Publ. (2004) 219 MR2061856
28 F Morel, V Voevodsky, A1–homotopy theory of schemes, Inst. Hautes Études Sci. Publ. Math. 90 (1999) 45 MR1813224
29 N Naumann, M Spitzweck, P A Østvær, Motivic Landweber exactness, Doc. Math. 14 (2009) 551 MR2565902
30 K M Ormsby, P A Østvær, Motivic Brown–Peterson invariants of the rationals, Geom. Topol. 17 (2013) 1671 MR3073932
31 P Pelaez, On the functoriality of the slice filtration, J. K–Theory 11 (2013) 55 MR3034283
32 M Robalo, K–theory and the bridge from motives to noncommutative motives, Adv. Math. 269 (2015) 399 MR3281141
33 O Röndigs, P A Østvær, Slices of hermitian K–theory and Milnor’s conjecture on quadratic forms, Geom. Topol. 20 (2016) 1157 MR3493102
34 O Röndigs, M Spitzweck, P A Østvær, Cellularity of hermitian K–theory and Witt-theory, from: "K–theory" (editors V Srinivas, S K Roushon, R A Rao, A J Parameswaran, A Krishna), Hindustan Book Agency (2018) 35 MR3930042
35 O Röndigs, M Spitzweck, P A Østvær, The first stable homotopy groups of motivic spheres, Ann. of Math. 189 (2019) 1 MR3898173
36 M Spitzweck, Relations between slices and quotients of the algebraic cobordism spectrum, Homology Homotopy Appl. 12 (2010) 335 MR2771593
37 M Spitzweck, Slices of motivic Landweber spectra, J. K–Theory 9 (2012) 103 MR2887201
38 M Spitzweck, A commutative 1–spectrum representing motivic cohomology over Dedekind domains, 157, Soc. Math. France (2018) 110 MR3865569
39 M Spitzweck, P A Østvær, Motivic twisted K–theory, Algebr. Geom. Topol. 12 (2012) 565 MR2916287
40 A Suslin, On the K–theory of algebraically closed fields, Invent. Math. 73 (1983) 241 MR714090
41 J R Ullman, On the regular slice spectral sequence, PhD thesis, Massachusetts Institute of Technology (2013) MR3211466
42 J Ullman, On the slice spectral sequence, Algebr. Geom. Topol. 13 (2013) 1743 MR3071141
43 V Voevodsky, A1–homotopy theory, from: "Proceedings of the International Congress of Mathematicians, I" (editors G Fischer, U Rehmann), Deutsche Mathematiker Vereinigung (1998) 579 MR1648048
44 V Voevodsky, Open problems in the motivic stable homotopy theory, I, from: "Motives, polylogarithms and Hodge theory, I" (editors F Bogomolov, L Katzarkov), Int. Press Lect. Ser. 3, International (2002) 3 MR1977582
45 V Voevodsky, Motivic cohomology with 2–coefficients, Publ. Math. Inst. Hautes Études Sci. 98 (2003) 59 MR2031199
46 N Yagita, Applications of Atiyah–Hirzebruch spectral sequences for motivic cobordism, Proc. London Math. Soc. 90 (2005) 783 MR2137831
47 R Zahler, The Adams–Novikov spectral sequence for the spheres, Ann. of Math. 96 (1972) 480 MR319197